# SDR R61A201510030737

- Difficulty date: October 3, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17016131001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK COCKPIT FLOORBEAM ANGLE  AT FRAME 12 IS CRACKED.  MAINTENANCE R & R COCKPIT FLOORBEAM ANGLE AT FRAME 12 IAW SRM 51-40-02,51-41-02.  PN 170-16131-001, ANGLE.
